# SDR ASAA2021070435259

- Difficulty date: July 4, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 52,205 hours, 15,726 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L PACK LIGHT ILLUMINATES ON RECALL. RESETS WITH RESET. GROUNDED - YES. PERFORMED BITE CHECK ON ZONE TEMP CONT #1 REF B737-800 AMM 21-51-00 AND FOUND RAM AIR ACTUATOR LIGHT CAME ON DURING BITE BUT CLEARED FOR VERIFY. LUBED HINGES AND RAM AIR DOORS. NO FURTHER DEFECTS NOTED.
